I am telling you guys, I really think this has something to do with our serotonin, probably GABA, dopamine, and some others as well.
When I was 23 I started taking the antidepressant, "pristiq" an SNRI or selective serotonin and norepinephrine re-uptake inhibitor. It wasn't in my
best interest but I was naive at the time and the doctor had an incentive to prescribe the drug.
I was seeking help for panic attacks which I now know I could have managed without medication.
Anyway, after the drug reached steady levels n my blood I was instructed to increase the dosage, shortly after that I was thrown into a week long
manic episode where I slept maybe three hours total. The rest of the time I was having agonizing anxiety, or laying down at night on the edge of sleep
in some sort of manic waking nightmare.
During this time I was experiencing what seems like every EHS or EHS like symptom.
I was hearing what sounded like hundreds of people all talking loudly at once, as if I were in the midst of a large house party.
There are always these strange brain zaps, and sensations like your brain is dizzy or doing a spin.......it's awful.
My name being called or shouted, random voices, pops, bangs, metallic noises, the list goes on and on.
I weened myself off of that stuff within a year but I can still feel the impact some seven to eight years later.
I have also used various supplements and medications over the years that have an effect on serotonin among other neurotransmitters and every single
time I would experience those same symptoms.
Along with the EHS stuff, I would sometimes have sleep paralysis, as well as a few other odd things I can hardly explain.
edit on 20-3-2017 by
GoShredAK because: (no reason given)
edit on 20-3-2017 by GoShredAK because: (no reason given)